MathSciNet Relay Station
MathSciNet bibliographic data
MR1681088 42B25 (47B38)
Katz, Nets Hawk Maximal operators over arbitrary sets of directions. Duke Math. J. 97 (1999), no. 1, 67–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement